Alert archive / Nevada / Flash Flood Warnings in 2014
Flash Flood Warning 46, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 28, 2014, 10:49 AM PDT for Clark County, Nye County, Nevada. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2014, 10:49 AM PDT (17:49 UTC)
- Expired
- Jul 28, 2014, 2:45 PM PDT
- In force
- 4 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Clark County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 84 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 12:10 PM PDT | FLASH FLOOD | 2 Sse Mt. Charleston, NV | CLARK COUNTY FIRE AND CITY OF LAS VEGAS FIRE HAVE CONDUCTED WELLNESS CHECKS ON RAINBOW SUBDIVISION RESIDENTS AND HOMES. ALL RESIDENTS REPORTED SAFE AND SHELTERING IN PLACE. SIX HOMES WERE DEEMED DAMAGED, WITH TWO HAVING SIGNIFICANT DAMAGE. |
| Jul 28, 12:10 PM PDT | FLASH FLOOD | 2 Sse Mt. Charleston, NV | RAINBOW CANYON ACCESS ROAD WAS DAMAGED AND UTILITY LINES WERE DAMAGED. 112 CUSTOMERS HAD NO WATER DUE TO A PIPE THAT WAS DAMAGED. |
| Jul 28, 12:10 PM PDT | FLASH FLOOD | 2 Sse Mt. Charleston, NV | RUNOFF AND DEBRIS 5 FEET DEEP RUNNING DOWN RAINBOW CANYON ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 81 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
943
WGUS55 KVEF 281749
FFWVEF
NVC003-023-282145-
/O.NEW.KVEF.FF.W.0046.140728T1749Z-140728T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1049 AM PDT MON JUL 28 2014
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME SOUTH CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA...
WEST CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...
* UNTIL 245 PM PDT
* AT 1046 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM NEAR FLETCHER VIEW CAMPGROUND...
OR NEAR MT. CHARLESTON. THE STORM PRODUCING FLASH FLOODING WAS
NEARLY STATIONARY OVER THE CARPENTER ONE BURN AREA.
* LOCATIONS IMPACTED INCLUDE...
MT. CHARLESTON...FLOYD LAMB PARK...FLETCHER VIEW CAMPGROUND...KYLE
CANYON CAMPGROUND...MARY JANE FALLS CAMPGROUND...HILLTOP
CAMPGROUND...MAHOGANY GROVE CAMPGROUND...DOLOMITE CAMPGROUND AND
MCWILLIAMS CAMPGROUND AND RAINBOW CANYON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
HEAVY RAIN IS FALLING ON THE CARPENTER ONE BURN AREA. WATER LEVELS WILL
RISE VERY RAPIDLY...LEADING TO MUD AND DEBRIS FLOWS IN AND
DOWNSTREAM OF THE BURN AREA.
&&
LAT...LON 3615 11597 3650 11546 3630 11523 3613 11550
3600 11549 3594 11574
$$
JH5 follow-up statements
281
WGUS75 KVEF 281819
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1119 AM PDT MON JUL 28 2014
NVC003-023-282145-
/O.CON.KVEF.FF.W.0046.000000T0000Z-140728T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-NYE NV-
1119 AM PDT MON JUL 28 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM PDT FOR
EXTREME SOUTH CENTRAL NYE AND WEST CENTRAL CLARK COUNTIES...
AT 1113 AM PDT...TRAINED WEATHER SPOTTERS REPORTED SIGNIFICANT
FLOODING IN THE RAINBOW CANYON SUBDIVISION. THUNDERSTORMS PRODUCING
FLASH FLOODING CONTINUED TO DEVELOP OVER THE WARNED AREA IN THE
SPRING MOUNTAINS.
LOCATIONS IMPACTED INCLUDE...
MT. CHARLESTON...RAINBOW CANYON...FLOYD LAMB PARK...FLETCHER VIEW
CAMPGROUND...KYLE CANYON CAMPGROUND...MARY JANE FALLS
CAMPGROUND...HILLTOP CAMPGROUND...MAHOGANY GROVE
CAMPGROUND...DOLOMITE CAMPGROUND AND MCWILLIAMS CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
HEAVY RAIN IS FALLING ON THE CARPENTER ONE BURN AREA. WATER LEVELS
WILL RISE VERY RAPIDLY...LEADING TO MUD AND DEBRIS FLOWS IN AND
DOWNSTREAM OF THE BURN AREA. FLOODING IS POSSIBLE IN AREAS OUTSIDE
THE BURN AREA AS WELL.
&&
LAT...LON 3615 11597 3650 11546 3630 11523 3613 11550
3600 11549 3594 11574
$$
JH871
WGUS75 KVEF 281826
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1126 AM PDT MON JUL 28 2014
NVC003-023-282145-
/O.CON.KVEF.FF.W.0046.000000T0000Z-140728T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-NYE NV-
1126 AM PDT MON JUL 28 2014
...FLASH FLOOD EMERGENCY FOR RAINBOW CANYON AND CARPENTER ONE BURN
AREA...
AT 1122 AM PDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM
PRODUCING FLASH FLOODING OVER THE WARNED AREA. RAINFALL RATES HAVE
BEEN INCREASING IN THE AREA LEADING TO THE POTENTIAL FOR
CATASTROPHIC FLOODING IN RAINBOW CANYON.
THIS IS A FLASH FLOOD EMERGENCY FOR EXTREME SOUTH CENTRAL NYE AND
WEST CENTRAL CLARK COUNTIES.
LOCATIONS IMPACTED INCLUDE...
MT. CHARLESTON...RAINBOW CANYON...KYLE CANYON CAMPGROUND...FLETCHER
VIEW CAMPGROUND...MARY JANE FALLS CAMPGROUND...HILLTOP
CAMPGROUND...MAHOGANY GROVE CAMPGROUND...DOLOMITE CAMPGROUND AND
MCWILLIAMS CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT TRAVEL IN THE WARNED AREA. LEAVE ROADS OPEN FOR EMERGENCY
OPERATIONS. THIS IS A LIFE THREATENING SITUATION. MANY ROADWAYS IN
THE AREA ARE IMPASSABLE DUE TO FLASH FLOODING.
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
HEAVY RAIN IS FALLING ON THE CARPENTER ONE BURN AREA. WATER LEVELS
WILL RISE VERY RAPIDLY...LEADING TO MUD AND DEBRIS FLOWS IN AND
DOWNSTREAM OF THE BURN AREA.
THIS IS A LIFE THREATENING SITUATION. TAKE ACTION NOW TO SAVE YOUR
LIFE!
&&
LAT...LON 3615 11597 3650 11546 3630 11523 3613 11550
3600 11549 3594 11574
$$
JH159
WGUS75 KVEF 281928
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1228 PM PDT MON JUL 28 2014
NVC003-023-282145-
/O.CON.KVEF.FF.W.0046.000000T0000Z-140728T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-NYE NV-
1228 PM PDT MON JUL 28 2014
...FLASH FLOOD EMERGENCY CONTINUES FOR RAINBOW CANYON AND CARPENTER
ONE BURN AREA UNTIL 245 PM PDT...
AT 1219 PM PDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING IN
THE RAINBOW CANYON SUBDIVISION IN KYLE CANYON. DEBRIS FIVE FEET DEEP
WAS RUNNING DOWN A ROAD. THUNDERSTORMS HAD MOVED OUT OF THE AREA BUT
RUNOFF WILL CONTINUE FROM THE HEAVY RAIN EARLIER. FURTHER STORM
DEVELOPMENT IS ALSO POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
MT. CHARLESTON...RAINBOW CANYON...KYLE CANYON CAMPGROUND...FLETCHER
VIEW CAMPGROUND...MARY JANE FALLS CAMPGROUND...HILLTOP
CAMPGROUND...MAHOGANY GROVE CAMPGROUND...DOLOMITE CAMPGROUND AND
MCWILLIAMS CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT TRAVEL IN THE WARNED AREA. LEAVE ROADS OPEN FOR EMERGENCY
OPERATIONS. THIS IS A LIFE THREATENING SITUATION. MANY ROADWAYS IN
THE AREA ARE IMPASSABLE DUE TO FLASH FLOODING.
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3615 11597 3650 11546 3630 11523 3613 11550
3600 11549 3594 11574
$$
JH534
WGUS75 KVEF 282028
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
128 PM PDT MON JUL 28 2014
NVC003-023-282145-
/O.CON.KVEF.FF.W.0046.000000T0000Z-140728T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-NYE NV-
128 PM PDT MON JUL 28 2014
...FLASH FLOOD EMERGENCY CONTINUES FOR RAINBOW CANYON AND THE
CARPENTER ONE BURN AREA...
AT 122 PM PDT...TRAINED WEATHER SPOTTERS CONTINUED TO REPORT FLASH
FLOODING IN THE RAINBOW CANYON AREA. DEBRIS FLOW UP TO FIVE FEET
DEEP HAS BEEN REPORTED AND SOME ROADS HAVE BEEN WASHED OUT.
THIS IS A FLASH FLOOD EMERGENCY FOR EXTREME SOUTH CENTRAL NYE AND
WEST CENTRAL CLARK COUNTIES.
LOCATIONS IMPACTED INCLUDE...
MT. CHARLESTON...RAINBOW CANYON...KYLE CANYON CAMPGROUND...FLETCHER
VIEW CAMPGROUND...MARY JANE FALLS CAMPGROUND...HILLTOP
CAMPGROUND...MAHOGANY GROVE CAMPGROUND...DOLOMITE CAMPGROUND AND
MCWILLIAMS CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT TRAVEL IN THE WARNED AREA. LEAVE ROADS OPEN FOR EMERGENCY
OPERATIONS. THIS IS A LIFE THREATENING SITUATION. MANY ROADWAYS IN
THE AREA ARE IMPASSABLE DUE TO FLASH FLOODING.
EMERGENCY MANAGEMENT PERSONNEL ARE STRONGLY ADVISING AGAINST TRAVEL
IN THE WARNING AREA TO BETTER FACILITATE CURRENT EMERGENCY
OPERATIONS. THIS IS A VERY DANGEROUS AND LIFE THREATENING SITUATION.
MANY ROADWAYS IN THE WARNING AREA ARE IMPASSIBLE DUE TO FLASH
FLOODING.
RESIDENTS SHOULD EVACUATE IF RISING WATER APPROACHES. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. MOST FLASH FLOOD
DEATHS OCCUR WHEN DRIVERS ATTEMPT TO CROSS FLOODED ROADS. TURN
AROUND...DONT DROWN!
&&
LAT...LON 3615 11597 3650 11546 3630 11523 3613 11550
3600 11549 3594 11574
$$
JH874
WGUS75 KVEF 282139
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
239 PM PDT MON JUL 28 2014
NVC003-023-282146-
/O.EXP.KVEF.FF.W.0046.000000T0000Z-140728T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-NYE NV-
239 PM PDT MON JUL 28 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 245 PM PDT FOR EXTREME
SOUTH CENTRAL NYE AND WEST CENTRAL CLARK COUNTIES...
THERE HAS BEEN NO RAINFALL IN THE AREA FOR A WHILE. ADDITIONAL
RUNOFF INTO THE RAINBOW CANYON AREA IS NOT LIKELY AT THIS TIME AND
THE WARNING WILL EXPIRE AS SCHEDULED. HOWEVER...THERE IS STILL
POTENTIAL FOR ADDITIONAL STORMS TO DEVELOP THIS AFTERNOON AND EARLY
EVENING AND A FLASH FLOOD WATCH REMAINS IN EFFECT.
LAT...LON 3615 11597 3650 11546 3630 11523 3613 11550
3600 11549 3594 11574
$$
JHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 10:10 AM PDT, 39 minutes earlier.
Area forecast discussion, Jul 28, 10:10 AM PDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 1010 AM PDT MON JUL 28 2014 .SYNOPSIS...SCATTERED THUNDERSTORMS WITH HEAVY RAIN POSSIBLE TODAY. HEAVY RAIN WILL LIKELY LEAD TO AREAS OF FLASH FLOODING. MONSOON MOISTURE WILL REMAIN IN PLACE MOSTLY ACROSS NORTHWEST ARIZONA AND SOUTHERN NEVADA THROUGH THE WEEK LEADING TO A CHANCE OF SHOWERS AND THUNDERSTORMS. && .UPDATE...NO SIGNIFICANT CHANGES PLANNED TO THE FORECAST AS THE LATEST OBSERVATIONS AND GUIDANCE SUPPORT THE TRENDS DETAILED IN THE PREVIOUS DISCUSSION. HIGH RES MODELS INDICATE THE MOST ACTIVE AREA FOR ORGANIZED CONVECTION WILL BE CLARK COUNTY NORTHWARD AS A LARGE CIRCULATION CURRENTLY LIFTING OUT OF NORTHERN BAJA MOVES OVER SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA BY THIS AFTERNOON. THE FLASH FLOOD WATCH FOR THE ENTIRE AREA IS WARRANTED BUT WE MAY SEE LESS CONVECTIVE ACTIVITY OVER SOUTHERN SAN BERNARDINO AND MOHAVE COUNTIES. && .PREV DISCUSSION... 405 AM PDT MON JUL 28 2014 .SHORT TERM...THROUGH WEDNESDAY NIGHT... AT THIS EARLY HOUR, SCATTERED THUNDERSTORMS ARE OCCURRING OVER PARTS OF LAS VEGAS EXTENDING EAST INTO THE LAKE MEAD NATL RECREATION AREA AND NORTH INTO LINCOLN COUNTY. ONE CELL NEAR NELLIS AFB HAS DUMPED AROUND A QUARTER OF AN INCH SINCE 3 AM. DECIDED TO GO WITH A FLASH FLOOD WATCH FOR THE ENTIRE FORECAST AREA FROM 9 AM - 9 PM TODAY AS ALL THE INGREDIENTS SEEM TO BE COMING TOGETHER. THE TRIGGERS WILL BE RESIDUAL MCV OVER THE WESTERN MOJAVE DESERT WHICH IS PROGGED TO SLOWLY LIFT NORTH THROUGH CENTRAL CALIFORNIA. THIS FEATURE WILL HELP ORGANIZE DEVELOPMENT IN INYO, INCLUDING THE EAST SLOPES OF THE SOUTHERN SIERRA. SECONDARY FEATURE IS ONE THAT THE MODELS HAVE BEEN CONSISTENTLY SHOWING FOR TWO DAYS NOW. THAT IS THE SHORTWAVE/PV ANOMALY OVER NORTHERN BAJA THAT IS PROGGED TO MOVE NORTH UP THE COLORADO RIVER VALLEY HELPING ORGANIZE STORMS OVER NORTHWEST ARIZONA, SOUTHERN NEVADA AND EASTERN SAN BERNARDINO COUNTY. NAM BUFR SOUNDINGS INDICATE SIMILAR PRECIPITABLE WATER TO YESTERDAY, OR ABOUT 150-200 PERCENT OF NORMAL WITH LIFTED INDICES -2 TO -4. AFTER TODAY, MODELS STILL SHOW A SHIFT NORTH IN ACTIVITY TUESDAY WITH A SHIFT BACK SOUTH WITH A LEAST A SLIGHT CHANCE OF STORMS FOR THE HIGHER TERRAIN OF THE MOJAVE DESERT WEDNESDAY. .LONG TERM...THURSDAY THROUGH MONDAY. THURSDAY BASICALLY LOOKS LIKE AN EXTENSION OF WHAT MAY BE AROUND ON WEDNESDAY. A RIDGE ALOFT REMAINS CENTERED OVER EASTERN ARIZONA/WESTERN NEW MEXICO KEEPING THE AREA IN A SOUTHWEST FLOW. LI'S ARE SHOWN TO BE FAIRLY STABLE PER THE GFS AND WHATEVER INSTABILITY AND MID-LEVEL MOISTURE THAT WOULD BE SUFFICIENT TO TRIGGER CONVECTION REMAINS CONFINED TO THE FAR NORTHERN CWFA AND FAR EASTERN MOHAVE COUNTY. WE HAVE KEPT IN A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS THERE. OTHERWISE EXPECT DRY CONDITIONS WITH TEMPS AT OR A LITTLE ABOVE NORMAL. AT THIS POINT, FRIDAY DOES NOT APPEAR TO BE TOO DIFFERENT FROM THURSDAY WITH THE GREATEST RISK FOR AFTERNOON AND EVENING THUNDERSTORMS IN THE SAME AREAS. OTHERWISE IT SHOULD ONCE AGAIN BE DRY WITH TEMPS AT OR ABOVE NORMAL. THE REAL PERIOD OF INTEREST IS FROM FRIDAY NIGHT THROUGH SUNDAY NIGHT AS WHAT APPEARS TO BE EITHER AN INVERTED TROUGH OR JUST SOME SORT OF VORTICITY MAX OR LOBE FLOATS AROUND THE RIDGE AND HEADS ACROSS THE LOWER COLORADO RIVER VALLEY ON FRIDAY NIGHT OR SATURDAY MORNING BEFORE EVENTUALLY HEADING NORTH. THE TIMING ON THIS FEATURE VARIES BETWEEN THE ECMWF, GFS AND GEM BUT THEY ALL SHOW IT. GIVEN THE REASONABLE MODEL AGREEMENT OF THIS TRIGGER FEATURE AS WELL AS THE INCREASE IN MOISTURE SHOWN TO PUSH IN WITH PWATS OFF THE GFS PROGGED TO EXCEED A JUICY 1.50 INCHES AND SUFFICIENT INSTABILITY AND CAPE, ESPECIALLY BY SUNDAY, I HAVE GONE AHEAD AND INCREASED POPS ACROSS THE AREA. THE MAIN CONCERN WILL BE HOW MUCH CLOUD COVER ULTIMATELY COMES UP, AS THIS COULD LIMIT HEATING AND JUST RESULT IN MORE SHOWERS AND LOW-GRADE THUNDERSTORMS. ON THE OTHER HAND, THE MOISTURE WILL BE PLENTIFUL, AND IF MORE POTENT STORMS GET GOING, THE RISK FOR FLASH FLOODING WILL BE GREATER. THE PRESENCE OF THIS INVERTED TROUGH OR VORTICITY MAX OR LOBE WILL COULD ALSO FAVOR CONVECTION DEVELOPING AT NIGHT. I DID GO AHEAD AND ALSO RAISE DEWPOINTS AND LOWERED MAX TEMPS A COUPLE OF DEGREES ESPECIALLY ON SUNDAY. THE GFS IS SLOWER TO BRING IN THIS FEATURE AND THUS EJECT IT COMPARED TO THE ECMWF. AS A RESULT, WE MAINTAINED THE PROSPECTS FOR THUNDERSTORMS OVER MORE OF THE AREA ON MONDAY IN CASE IT IS SLOWER TO MOVE OUT. HOWEVER, WE SHOULD SEE A DOWNWARD TREND STARTING ON MONDAY IN THE AMOUNT OF THUNDERSTORMS AROUND AND WITH MORE HEATING SEE TEMPS GET BACK CLOSER TO NORMAL. && .AVIATION...FOR MCCARRAN...THUNDERSTORMS GENERALLY NORTH/NORTHEAST OF THE LAS VEGAS VALLEY TERMINALS THIS MORNING. MORMON MESA/BEATTY CORRIDORS MOST IMPACTED. ADDITIONAL DEVELOPMENT EXPECTED THROUGH THE REMINDER OF THE AFTERNOON/EVENING WILL IMPACT ALL CORRIDORS. THUNDERSTORMS WILL BRING ERRATIC GUSTY WINDS...HEAVY RAIN AND LOWER CIGS AT TIMES. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED AREAWIDE TODAY. EXPECT ERRATIC GUSTY WINDS...VERY HEAVY RAIN AND LOWER CEILINGS IN AND NEAR THUNDERSTORMS. && .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && UPDATE...ADAIR PREV DISCUSSION...PIERCE/STACHELSKI FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:15 PM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Jul 27, 7:29 PM PDT | Areal Flood Advisory | VEF | Clark | 2 hr |
| Jul 28, 2:07 AM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Jul 28, 3:13 AM PDT | Flash Flood Watch | VEF | Clark, Esmeralda, Lincoln, Nye | 18 hr |
Nearby
Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.